MathSciNet Relay Station
MathSciNet bibliographic data
MR2824885 34C25 (34B15 34C37 58E05)
Ruan, Yuanlong Periodic and homoclinic solutions of a class of fourth order equations. Rocky Mountain J. Math. 41 (2011), no. 3, 885–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement